

JOINT TRANSPORTATION COMMITTEE

WASHINGTON STATE LEGISLATURE

www.leg.wa.gov/JTC

Agenda

Wednesday, November 14, 2012 9:00 AM – 3:00 PM

In conjunction with the Washington State Association of Counties Annual Conference
Wenatchee Convention Center
Orchard Exhibit South Room
121 North Wenatchee Avenue, Wenatchee, WA 98801

1.	Introductions (15 min)	. 9:00
2.	County Performance Management Project (30 min)	9:15
	In the FY 2011-13 budget (ESHB 1175), the Legislature appropriated \$840,000 from the local study motor vehicle funds to OFM to contract with the Washington State Association Counties (WSAC) to performance measurement system for county transportation systems. This presentation will described to-date, highlight evolving policy questions, and address WSAC's request for the 2013-15 biennium.	develop a ibe the work-
	Scott Merriman, Deputy Director, WSAC; and Kjris Lund, Lund Consulting	
3.	County transportation needs and resources (45 min)	. 9:45
	Todd Mielke, Chair, Spokane County Board of Commissioners; Dave Gossett, Snohomish County Cou Paulette Norman, King County Road Engineer	ıncil; and
4.	The next revenue package, and a role for counties (15 min)	10:30
	Eric Johnson, Executive Director of the Washington State Association of Counties; and Gary Rowe, N Director, Washington State Association of County Engineers	Managing
5.	Update on Aviation Search and Rescue Study (30 min)	10:45
	JTC staff will provide an update on the Aviation Search and Rescue (SAR) Study, which evaluated V program and the potential to house it in another agency.	VSDOT's SAR
	Gene Baxstrom, JTC Senior Policy Analyst, and Hayley Gamble, Senate Transportation Committee Fi	iscal Analyst
6.	Eastside Corridor Independent Traffic and Revenue Study (45 min)	11:15
	EHB 1382 directed the Transportation Commission to conduct a traffic and revenue analysis of pro Toll Lanes on I-405 and SR 167, the Eastside Corridor. This study was completed in September, 20 be discussed by the Commission, the consultant who conducted the study, and WSDOT, who will p preliminary financial analysis resulting from the study	12, and will

Dick Ford, Washington State Transportation Commission; Jeff Buxbaum, Cambridge Systematics; Craig Stone, WSDOT Toll Division Director, and Kim Henry, WSDOT I-405/SR 167 Project Director

7.	Lunch with WSAC (90 min)
8.	Freight and passenger rail update (30 min)1:30
	WSDOT will discuss recent developments in the High Speed Passenger Rail Program, including Amtrak Cascades Service Performance, Corridor Plan and financial outlook; and provide an update on investments in PCC/short lines and grain trains, and various freight rail financing programs.
	John Sibold, WSDOT Rail Director, and Barb Ivanov, WSDOT Freight Systems Director
9.	Update on Federal Funds Study (15 min)
	The Legislature directed the JTC to convene a study group to evaluate the effectiveness, transparency and priorities by which WSDOT spends federal transportation funds. The study group has completed its work, and staff will present the draft report today.
	Beth Redfield, JTC Senior Policy Analyst
10.	. Update on Public Transit Fiscal Health Study (45 min)
	The Legislature directed the JTC to evaluate the fiscal health of public transportation Washington, and to make a comparison to the fiscal health of state transportation programs. Staff will provide a study update.
	Gene Baxstrom, JTC Senior Policy Analyst; Mark Matteson, House Transportation Committee Coordinator
11.	. Adjourn 3:00

Upcoming JTC meetings:

- December 5, Olympia
- January 9, 2013, Olympia

Please note: Topics, actions, and times are subject to change.